# SDR EIA2006262

- Difficulty date: October 5, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,173 hours, 23,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 1840 STR 49R HAS SKIN CORROSION.  REMOVED CORROSION FABBED AND INSTALLED DOUBLER REPAIR PER B747 SRM 53-30-03 FIG 1.
